MathSciNet Relay Station
MathSciNet bibliographic data
MR366029 (51 #2280) 65J05
Bramble, J. H.; Osborn, J. E. Rate of convergence estimates for nonselfadjoint eigenvalue approximations. Math. Comp. 27 (1973), 525–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement